Home Health & Wellbeing
If you need urgent support, call 999 or go to your nearest A&E. To contact our Crisis Messenger (open 24/7) text THEMIX to 85258.
Read the community guidelines before posting ✨

energy drinks

Annaarrr!!Annaarrr!! Posts: 876 Part of The Mix Family
not sure if this should be here !

basically ive stopped drink the energy drinks that kepp me awake in school because of health worries etc. a 1 litre one contains 30mg per 100ml and it usually lasts me 3 days.

yesterday on my way to first lesson my head exploded in pain and my sight went all blurry. i waited an hour and then took 2 paracetemol which took about an hour to work. the headache only came back about 5 o'clock last night. i also experienced stomach pains (not period pains), dizziness and feeling like i was gonna chunder everywhere. i told my friend and she suggested withdrawal syptoms, which is why i'm posting this because i have no idea what it is.

also, today ive also had to deal with the headaches again which came on at about 12:35. i took two paracetemol and again, took an hour to have any effect. my stomach didnt bother me as much but i've felt sick and my mood has been extremely low. the headaches came back around 4 today and haven't stopped since even though i've had two coffees since coming home from school. (which i'm hoping to cut out as soon as i dont need the energy drinks)

sooo..... should i wait a few days in case it is withdrawal symptoms and the annoyances go away, and if they dont, seek professional help? orr should i go see someone ASAP?

advice would be verryy helpful. Merci (: x:heart:

Comments

  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    If it continues i would ring the NHS helpline 0845 4647

    They'll know what it is more than anyone here could answer
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Hi Annaarr,

    Sound's like this has all been quite worrying for you. As Lexi has said, you could call NHS Direct for some advice, you can call them anytime. They may just advise you to see your GP. How about making an appointment tomorrow? (if your GP is like most others, you may have to wait a day or 2 anyway?) Your symptoms very well could be withdrawl from stopping drinking energy drinks, but it is always better to be safe than sorry.

    Well done for cuting the energy drinks out of your diet, too much caffeine and sugar is not good for your body, and energy drinks have lots of both.

    If you're not already, make sure you drink lots of water to keep you hydrated. At least a couple of pints a day, this will help to flush your body out and keep you awake.

    Good luck, :)
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Energy drinks are good for the energy and strength during the
    workout. During the workout lot of energy is required, energy drinks can provide that.
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    you can get awful headaches when giving up or cutting down on caffeine.

    Do the headaches go again if you have caffeine?
  • Annaarrr!!Annaarrr!! Posts: 876 Part of The Mix Family
    they have pretty much gone now thank god!! but i have stayed away from caffeine completely in school because ive wanted it so much if i started again i probably wouldve just had more :yeees:
    i am getting the shakes quite a lot though but when i get home and have my coffee i do feel better, so i will be making the 'rents get decaf (: thank you everyone.

    xx
  • Former MemberFormer Member Posts: 1,876,323 The Mix Honorary Guru
    Garth wrote: »
    Never use any medicine without your doctor's advice not even paracetemol.

    bit extreme no?

    I think the doctor would be a bit pissed off if you made an appointment every time you had a headache and wanted a paracetamol. Theyve got people with proper illnesses to see
Sign In or Register to comment.